# SDR CA971216051

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 140774116
- Condition: Sheared
- Location: Right Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOF, 15 DEGREE FLAP SELECTED AND THEN FLAPS SELECTED UP.  ONLY LEFT SIDE WENT UP.  RIGHT SIDE STAYED DOWN. LANDED WITHOUT INCIDENT.  CABLE ENDS AT GEARBOX FOUND SHEARED.  SUBMITTER SUSPECTS A PREVIOUS OVERLOAD OF FLAP SYSTEM THAT STRESSED THE CABLES.
